# SDR SIMA200427806

- Difficulty date: September 28, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 18261
- Part serial: 7166
- Condition: Inoperative
- Location: Cockpit Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA - FLT 4753 - ELECTRICAL SMELL IN COCKPIT WITH POPPED OVERHEAD LIGHT CIRCUIT BREAKER ISSUED MEL 33-1.  REPLACED NR 1 COCKPIT OVERHEAD LIGHT DIMMER SWITCH, MEL CLOSED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
